National Changhua University of Education Institutional Repository : Item 987654321/14076
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24754679      在线人数 : 52
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/14076

题名: Censored Regression with Error-Prone Predictors for Partially Linear Single-Index Models
作者: Cheng, Tsung-Lin;Lue, Heng-Hui;Lu, Xue-Wen;Sun, Jia-Wei
贡献者: 數學系
关键词: Censored regression;Measurement error;Partially linear single index models
日期: 2010-06
上传时间: 2012-09-10T06:02:35Z
出版者: 中國統計學社
摘要: In this paper, we consider a general partially linear single-index model (PLSIM) with censored response and nonlinear error-inclined regressors. Utilizing local linear fit for the nonparametric part, we may combine the Fan-Gijbel's transformation (Fan and Gijbel, 1994) with Carroll-Li's regression calibration (Carroll and Li, 1992) to simultaneously overcome the estimating problem caused by censoring and measurement errors. At the end of this paper, we provide some interesting simulation results to justify our method.
關聯: Journal of the Chinese Statistical Association, 48(2): 108-126
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML584检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈